# SDR ASAA0210085

- Difficulty date: April 23, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 6529994
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OME - AFTER BOARDING, L1 DOOR DIFFICULT TO CLOSE.  ADJUSTED L1 DOOR GUIDE ARM, THEN OPERATED NORMAL.  (M)
